# SDR DALA2022062804507

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 AFT CARGO COMPARTMENT SKIN CORROSION AT STA1197+10 AND S-36R. CORRECTIVE ACTION: CORROSION REMOVED AND ACCOMPLISHED AS PER PRI 599942-14. (2294464)
